# SDR RAIA201907020017

- Difficulty date: July 2, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TORSION BAR LOWER SUPPORT BRACKET IS CRACKED ON BACKSIDE. R&R CARGO DOOR TORSION BAR LOWER SUPPORT BRACKET.
